Alert archive / Montana / Blizzard Warnings in 2011
Blizzard Warning 3, NWS Glasgow, MT
NWS Glasgow, MT issued this blizzard warning at Apr 29, 2011, 3:16 PM MDT for 5 counties in Montana. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 29, 2011, 3:16 PM MDT (21:16 UTC)
- Expired
- Apr 30, 2011, 3:30 AM MDT
- In force
- 12 hr
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 154 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 2:48 AM MDT | BLIZZARD | Plentywood, MT | FROM PLENTYWOOD TO ANTELOPE...200 FT TO 1/2 MI VISIBILITY WITH GUSTY WINDS...SWITCHING TO RAIN AND SNOW. |
| Apr 30, 3:35 AM MDT | BLIZZARD | 10 N Lindsay, MT | 1.5 INCHES OF SNOW WITH 35 MPH WINDS GUSTING TO 50 MPH. LOST POWER ABOUT 1 HOUR AGO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WWUS45 KGGW 292116 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 316 PM MDT FRI APR 29 2011 ...VERY STRONG SPRING STORM SET TO IMPACT PORTIONS OF NORTHEAST MONTANA... .A VERY STRONG LOW PRESSURE SYSTEM WILL SPIN UP OVER WESTERN NORTH DAKOTA THIS EVENING. AS THIS IS HAPPENING IT WILL DRIVE WRAPAROUND ACCUMULATING SNOWFALL INTO NORTHEAST MONTANA. ALTHOUGH SURFACE TEMPERATURES WILL HELP KEEP ACCUMULATIONS DOWN...VERY STRONG NORTHWEST WINDS WILL DRIVE WIDESPREAD BLOWING SNOW AND BLIZZARD CONDITIONS. MTZ027-301215- /O.NEW.KGGW.BZ.W.0003.110429T2116Z-110430T2000Z/ WIBAUX- INCLUDING THE CITY OF...WIBAUX 316 PM MDT FRI APR 29 2011 ...BLIZZARD WARNING IN EFFECT UNTIL 2 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT SATURDAY. * WINDS/VISIBILITY: VERY STRONG NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH WILL COMBINE WITH HEAVY WET SNOW TO CREATE VISIBILITY OF 1/4 MILE OR LESS. * SNOW ACCUMULATIONS: 2 TO 5 INCHES OF HEAVY WET STICKY SNOW. * TIMING: SNOW WILL CONTINUE THIS EVENING AS WINDS INCREASE. FULL BLOWN BLIZZARD CONDITIONS WILL DEVELOP LATE TONIGHT...AND LAST THROUGH EARLY SATURDAY AFTERNOON. * OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD DOWN POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL ALSO FACE LIFE THREATENING CONDITIONS IF EXPOSED TO THE BLIZZARD. HIGHWAYS AND SECONDARY ROADS MAY ALSO BECOME CLOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS WHICH CAN LEAD TO A LIFE THREATENING SITUATION. && $$ MTZ019-024-025-062-301215- /O.NEW.KGGW.BZ.W.0003.110430T0300Z-110430T2000Z/ SHERIDAN-RICHLAND-DAWSON-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE...SIDNEY... FAIRVIEW...GLENDIVE...RICHEY...CULBERTSON 316 PM MDT FRI APR 29 2011 ...BLIZZARD WARNING IN EFFECT FROM 9 PM THIS EVENING TO 2 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM MDT SATURDAY. * WINDS/VISIBILITY: VERY STRONG NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH WILL COMBINE WITH HEAVY WET SNOW TO CREATE VISIBILITY OF 1/4 MILE OR LESS. * SNOW ACCUMULATIONS: 2 TO 5 INCHES OF HEAVY WET STICKY SNOW. * TIMING: RAIN AND SNOW THIS EVENING WILL TRANSITION TO ALL SNOW OVERNIGHT TONIGHT AS WINDS INCREASE. FULL BLOWN BLIZZARD CONDITIONS WILL DEVELOP LATE TONIGHT...AND LAST THROUGH EARLY SATURDAY AFTERNOON. * OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD DOWN POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL ALSO FACE LIFE THREATENING CONDITIONS IF EXPOSED TO THE BLIZZARD. HIGHWAYS AND SECONDARY ROADS MAY ALSO BECOME CLOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS WHICH CAN LEAD TO A LIFE THREATENING SITUATION. && $$ MTZ018-020-023-026-301215- /O.NEW.KGGW.WW.Y.0032.110430T0300Z-110430T1800Z/ DANIELS-WESTERN ROOSEVELT-MCCONE-PRAIRIE- INCLUDING THE CITIES OF...SCOBEY...WOLF POINT...POPLAR...CIRCLE... TERRY 316 PM MDT FRI APR 29 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT SATURDAY. * MAIN IMPACT: 1 TO 3 INCHES OF HEAVY WET STICKY SNOW WILL COMBINE WITH STRONG NORTHWEST WINDS OF 30 TO 40 MPH...WITH STRONGER GUSTS...TO CREATE AREAS OF BLOWING SNOW. VISIBILITY MAY BE REDUCED TO BELOW ONE MILE AT TIMES. * TIMING: RAIN AND SNOW THIS EVENING WILL TRANSITION TO ALL SNOW OVERNIGHT TONIGHT AS WINDS INCREASE. SNOW AND BLOWING SNOW WILL DEVELOP LATE TONIGHT...AND LAST THROUGH SATURDAY MORNING. * OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD CAUSE PROBLEMS FOR POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL ALSO FACE LIFE THREATENING CONDITIONS IF EXPOSED TO THE WET SNOW AND WIND. LOWERED VISIBILITY MAY CAUSE PROBLEMS FOR TRAVELERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITY WILL BE REDUCED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. && $$
1 follow-up statement
297 WWUS45 KGGW 300930 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 330 AM MDT SAT APR 30 2011 .A STRONG LOW PRESSURE SYSTEM OVER WESTERN NORTH DAKOTA CONTINUES ITS TRACK TO THE EAST. GUSTY NORTH WINDS AND MIXED PRECIPITATION WILL CONTINUE INTO THE MORNING AS THE STORM SYSTEM MOVES OUT OF THE REGION. MTZ019-024-025-027-062-301700- /O.CAN.KGGW.BZ.W.0003.000000T0000Z-110430T2000Z/ /O.NEW.KGGW.WW.Y.0033.110430T0930Z-110430T1700Z/ SHERIDAN-RICHLAND-DAWSON-WIBAUX-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE...SIDNEY... FAIRVIEW...GLENDIVE...RICHEY...WIBAUX...CULBERTSON 330 AM MDT SAT APR 30 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MDT THIS MORNING... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 11 AM MDT THIS MORNING. THE BLIZZARD WARNING HAS BEEN CANCELLED. * WINDS/VISIBILITY: VERY STRONG NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS TO 60 MPH WILL COMBINE WITH HEAVY WET SNOW TO CREATE VISIBILITY OF 1/4 MILE OR LESS MAINLY ON EAST-WEST ROADS. * SNOW ACCUMULATIONS: 1 TO 2 INCHES OF HEAVY WET STICKY SNOW. * TIMING: A MIX OF RAIN AND SNOW WILL CONTINUE THROUGH THE MORNING. * OTHER IMPACTS: THE STRONG WINDS AND HEAVY WET SNOW COULD DOWN POWER LINES AND TREE LIMBS. NEWBORN LIVESTOCK WILL ALSO FACE LIFE THREATENING CONDITIONS IF EXPOSED TO THE WINTER WEATHER. IN AREAS WITH SNOW ACCUMULATION...SLUSHY ROADS COULD CAUSE SLIPPERY ROAD CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTY. BE PREPARED FOR SLIPPERY ROADS AND REDUCED VISIBILITY...USE CAUTION WHILE DRIVING. && $$ MTZ018-020-023-026-301030- /O.CAN.KGGW.WW.Y.0032.000000T0000Z-110430T1800Z/ DANIELS-WESTERN ROOSEVELT-MCCONE-PRAIRIE- INCLUDING THE CITIES OF...SCOBEY...WOLF POINT...POPLAR...CIRCLE... TERRY 330 AM MDT SAT APR 30 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WINTER WEATHER ADVISORY. THE STRONG LOW PRESSURE SYSTEM OVER WESTERN NORTH DAKOTA CONTINUES ITS TRACK TO THE EAST. MIXED PRECIPITATION ASSOCIATED WITH THIS SYSTEM IS MOVING TO THE EAST AS WELL...HOWEVER GUSTY WINDS WILL CONTINUE THROUGH THE DAY. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this blizzard warning went out at Apr 29, 10:06 AM MDT, 5 hours 10 minutes earlier.
Area forecast discussion, Apr 29, 10:06 AM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 1006 AM MDT FRI APR 29 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SUNDAY... UPDATE...UPPER TROUGH CONTINUES TO SWING THROUGH NORTHEAST MONTANA THIS MORNING. UPGLIDE PRECIP AHEAD OF THIS FEATURE WILL CONTINUE THIS MORNING EAST OF A ROUGHLY WOLF POINT TO MILES CITY LINE. EXPECT A RAIN/SNOW MIX THIS MORNING...BEFORE CHANGING OVER TO RAIN THIS AFTERNOON. DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATIONS GIVEN WARM GROUND TEMPERATURES. THE ASSOCIATED SURFACE COLD FRONT IS EVIDENT ON RADAR FROM NORTHERN PHILLIPS COUNTY TO GREAT FALLS. THIS FRONT WILL PUSH TO THE EAST THROUGH THE DAY TODAY...BRINGING GUSTY WINDS IN ITS WAKE. THE BIGGEST CHANGES WERE TO TWEAK POPS BASED ON THE LATEST OBSERVATIONS AND TO RAMP UP WINDS FOR THE POST FRONTAL ENVIRONMENT THIS AFTERNOON THROUGH OVERNIGHT TONIGHT. GILCHRIST PREVIOUS DISCUSSION...A LONG-WAVE UPPER TROUGH AND STORM SYSTEM OVER WESTERN CONUS BROUGHT MEASURABLE RAIN TO THE REGION OVERNIGHT AS OVERRUNNING MOISTURE FROM THE SOUTHWEST AND A COLD FRONT MOVED THROUGH. THE COLD FRONT HAS MOVED TO THE EAST AND SOUTH OF NEMONT BUT TODAY THE LOW CENTER SETTLES OVER EASTERN MONTANA WHILE THE SURFACE LOW TAKES UP RESIDENCE TO OUR EAST. THIS WILL CREATE A STIFF SURFACE GRADIENT AND WIND WHICH WILL BE REINFORCED BY CAA. POST FRONTAL PRECIPITATION WILL PICK UP. QPF AMOUNTS BETWEEN NAM AND GFS DIFFER QUITE A BIT IN LOCATION AND TIMING. SO THE POTENTIAL EXISTS FOR QPF OF UP TO 0.20 THROUGH FRIDAY NIGHT. THE BIGGER ISSUE MIGHT BE THE WINDS WITH THE WIND STRENGTH REACHING MAXIMUM DURING LATE AFTERNOON THROUGH SATURDAY. IN ADDITION 850MB TEMPERATURES DROP SEVERAL DEGREES BELOW 0*C BY 06Z. SO THERE WILL BE A TRANSITION FROM RAIN TO SNOW WITH THE HEAVIEST PRECIPITATION LIKELY TO BE RAIN. THERE IS A POTENTIAL FOR AROUND AN INCH OR SO NEAR THE NORTH DAKOTA BORDER FRIDAY NIGHT THROUGH SATURDAY MORNING. SATURDAY EVENING THE WINDS DIMINISH AND TEMPERATURES ALOFT BEGIN TO WARM AGAIN AS THE TROUGH CENTER SKIPS FARTHER EAST. WINDS ALOFT WILL STAY NORTHWESTERLY AND GENERAL TROUGHINESS WILL KEEP CONDITIONS COOL AND SLIGHTLY UNSTABLE THROUGH THE WEEKEND SO WILL MAINTAIN LOW POPS. DUE TO A COMPUTER PROGRAM UPGRADE PROBLEM SOME MODEL GUIDANCE WAS UNAVAILABLE OVERNIGHT. HOWEVER THE MODELS REMAINED CONSISTENT FROM THE PREVIOUS MODEL RUNS...SO CONFIDENCE IS GOOD. THUS FORECAST CHANGES WERE MINIMIZED. HOWEVER NEW DATA WILL BE AVAILABLE LATER THIS MORNING. SCT .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... THE EXTENDED FORECAST BEGINS WITH A RIDGE BUILDING IN OVER THE REGION MONDAY MORNING. THEN ANOTHER CANADIAN PACIFIC SYSTEM RACES ACROSS THE PRAIRIE PROVINCES WHICH WILL INCREASE THE PROBABILITY OF SHOWERS FOR NORTHEAST MONTANA ON TUESDAY AND WEDNESDAY. THIS SYSTEM EXITS AND NORTHWEST FLOW DOMINATES FOR NEAR CLIMO CHANCES FOR PRECIPITATION MOST PERIODS. THE MODELS HAVE A SIMILAR IDEA WITH SOME DIFFERENCES IN DETAILS HOWEVER NOT ENOUGH TO MAKE ANY MAJOR CHANGES. TEMPERATURES LOOK TO NUDGE TOWARDS NORMAL DURING THE EXTENDED PERIOD AS WE HEAD INTO MAY. PROTON && .AVIATION... VFR THIS MORNING WITH MVFR DEVELOPING AFTER 18Z WITH THE FRONT AND PRECIPITATION MOVING THROUGH THE AREA. FLIGHT CATEGORIES SHOULD BE IMPROVING DURING THE EVENING HOURS. PROTON && .HYDROLOGY... THE MILK RIVER CONTINUES ITS VERY SLOW DECLINE FROM TAMPICO TO NASHUA. THE RIVER AT TAMPICO HAS NOW FALLEN BELOW FLOOD STAGE WITH THE RIVER AT GLASGOW AND NASHUA AT MINOR FLOOD STAGE AND GRADUALLY FALLING. THIS TREND SHOULD CONTINUE FOR AT LEAST THE NEXT WEEK. HOWEVER...A SIGNIFICANT AMOUNT OF SNOW CONTINUES TO BE ON THE GROUND IN THE CYPRESS HILLS REGION OF SOUTHWEST SASKATCHEWAN AND SOUTHEAST ALBERTA. WHEN THIS SNOW MELTS IT WILL FLOW DOWN FRENCHMAN CREEK... ENTERING THE MILK RIVER NEAR SACO SOMETIME IN MAY. ALTHOUGH THE EXACT TIMING OF THE MELT IS UNCERTAIN...WHEN THIS SNOWMELT OCCURS ANOTHER RISE ON THE MILK RIVER WILL LIKELY ACCOMPANY IT. THE MAGNITUDE AND TIMING OF THIS NEXT RISE IS UNCERTAIN AT THIS TIME. && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Apr 29, 3:08 AM MDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 308 AM MDT FRI APR 29 2011 MTZ017-061-301100- CENTRAL AND SOUTHERN VALLEY-NORTHERN VALLEY- 308 AM MDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING CONTINUES FOR THE MILK RIVER. A SPRING STORM WILL BRING RAIN TODAY AND RAIN CHANGING TO SNOW TONIGHT. SNOW ACCUMULATION OF AROUND AN INCH IS POSSIBLE TONIGHT AND SATURDAY. THERE IS ALSO THE POTENTIAL FOR STRONG NORTHERLY WINDS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-018>027-059-060-062-301100- CENTRAL AND SOUTHEAST PHILLIPS-DANIELS-SHERIDAN-WESTERN ROOSEVELT- PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-EASTERN ROOSEVELT- 308 AM MDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A SPRING STORM WILL BRING RAIN TODAY AND RAIN CHANGING TO SNOW TONIGHT. SNOW ACCUMULATION OF AROUND AN INCH IS POSSIBLE TONIGHT AND SATURDAY. THERE IS ALSO THE POTENTIAL FOR STRONG NORTHERLY WINDS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 29, 2:19 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
219 PM MDT FRI APR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM SNOW 9 NW CARLYLE 46.73N 104.22W
04/29/2011 E1.0 INCH WIBAUX MT TRAINED SPOTTER
ONE INCH OF NEW SNOWFALL ON THE GROUND AND SNOW IS HEAVY
AT THE TIME OF THE OBSERVATION.
&&
RSMITHLocal storm report, Apr 29, 3:12 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
312 PM MDT FRI APR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM SNOW 9 NW CARLYLE 46.73N 104.22W
04/29/2011 M3.0 INCH WIBAUX MT TRAINED SPOTTER
3 INCHES OF HEAVY WET SNOW SO FAR ON THE GROUND AND THE
SNOW WAS MODERATE AT THE TIME OF OBSERVATION
&&
RSMITHThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:39 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 29 hr |
| Apr 29, 3:16 PM MDT | Winter Weather Advisory | GGW | Daniels, McCone, Prairie, Roosevelt | 12 hr |
Nearby
Blizzard Warnings in Montana, 2011Every blizzard warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.